# SDR O2GA2016082280201

- Difficulty date: July 7, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Beech B300
- Aircraft serial: FL885
- Aircraft time: 1,795 hours, 1,528 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 3511507122
- Condition: Out Of Alignment
- Location: Aileron
- Part time: 1,795 hours, 1,528 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, EXCESSIVE AILERON INPUT REQUIRED TO MAINTAIN LEVEL FLIGHT.  CREW LEVELED THE ACFT AT 3000 FT AFTER NOTIFYING ATC.  CREW TRIED TO RETRIM THE ACFT SEVERAL TIMES AND DETERMINED THERE WAS AN AILERON/AILERON TRIM ISSUE.   ACFT RETURNED TO DEPARTURE WHERE IT WAS JUST RELEASED FROM A SCHEDULED MAINTENANCE EVENT.  LANDING WAS UNEVENTFUL.  UPON FURTHER INVESTIGATION IT WAS NOTED THAT THE LT AND RT AILERONS WERE REMOVED DURING THE SCHEDULED MAINTENANCE EVENT.  DURING THE LT AND RT AILERON INSTALLATION PROCESS THE INBD LOWER ATTACHED SCREWS ON EACH OF THE AILERONS DID NOT CAPTURE THE HINGE BRACKETS.  REPLACED CENTER HINGE ON LT AND RT AILERONS DUE TO AILERONS NOT LINING UP ON ALL 3 HINGE ATTACH POINTS.  REINSTALLED LT AND RT AILERONS.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
